# SDR DLL14960902

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529517113
- Condition: Worn
- Location: Nr 3 Te Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP VANE UPPER SKIN WAS FOUND WITH EXCESSIVE WEAR ON THE ENTIRE LENGTH.  THE NOTED SKIN WAS REPAIRED PER SRM 57-53-00 PG 831.
